# SDR 00FDEA00417

- Difficulty date: July 1, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: J, A

## Discrepancy

00-172-  NR 2 ENGINE FIRE LIGHT & HORN CAME ON. DUMPED FUEL TO 60,000 LBS. & LANDED.  FIRE LIGHT WENT OUT AFTER THROTTLE WAS  PULLED TO IDLE.  R&R BLOWN & CRACKED DUCTING PER JRH 4,5,6,7 DPM 112721.  NR 2 EVM OPS NORMAL NO OTHER DEFECTS NOTED.
